Results 1 to 3 of 3
please i want solution for this problem
  1. #1
    Raouf Fawzy Abdou is offline New Member
    Join Date
    Mar 2009
    Posts
    1

    Default please i want solution for this problem

    hi doctors,
    i have a critical problem related to the drug interactions.
    ( I know that it is contraindicated that if someone has a history of depression to take sibutramine hydrochloride ). if this occur!!!! . what i can do to solve this problem . please i want an answer.
    Dr. Raouf

  2. #2
    johng652 is offline New Member
    Join Date
    Mar 2009
    Posts
    6

    Default

    I must first ask are you taking medication(s) for treating the depression? If so the aren't you asking for trouble by requesting a medication that acts on the same neuro-receptors as your current medication? weight gain is a typical side effect of some depression medications. The best way to battle that gain is to increase your activity level. If diet and/ or exercise is not the answer then you need to see a weight loss specialist. If you are obese there are surgical options. I know you want someone to say it's ok to take it while on medication for depression, but it is not. Talk with your doctor to set a course of action. Do not think it will be quick nor easy just possible. Good luck

  3. #3
    2Much is offline New Member
    Join Date
    Nov 2009
    Posts
    4

    Default Drug intereactions

    UMM ok, so the only advice I can give you is "DO NOT TAKE THOSE TWO DRUGS TOGETHER" it says so very clearly. Do not even begin to take those
    drugs due to a strong reaction. Then you dont have to reconcile the
    situation.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22